PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 37 [1] (2003)Páginas 37 - 50

Euclidean algorithm and Kummer covers with many points

Alvaro Garzón
Universidad del Valle, Cali, COLOMBIA

Abstract. We give a simple and effective method for the construction of algebraic curves over finite fields with many rational points. The curves constructed are Kummer covers or fibre products of Kummer covers of the projective line.

Palabras claves. algebraic curves, finite fields, rational points, Kummer extensions

Codigo AMS. 1991 Mathematics Subject Classification. Primary: 14G05.

Archivo completo : Formato [PDF] (139 K).